MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. ATLAS; ATLAS TRANSFER CARRIAGE
Model Number AX0660230830000013
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee experienced back and thigh pain and discomfort after unloading their atlas transfer carriage.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the loading carriage was not aligned to the rail inside the sterilizer.The technician noted that the loading carriage was misaligned due to the wear on the front wheels of the loading carriage.To resolve the issue, the technician replaced the wheels and adjusted the rail and carriage height inside the sterilizer.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
ATLAS
Common Device Name
ATLAS TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24215396
Report Number3005899764-2026-00008
Device Sequence Number8326377
Product Code FLE
UDI-Device Identifier00724995150631
UDI-Public(01)00724995150631(11)231002
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX0660230830000013
Device Catalogue NumberAX0660230830000013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown